# SDR DALA2024081308082

- Difficulty date: August 12, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 FRAME 68 R/H DOOR STOP FITTING #1, HOLE #4 HAS CRACK INDICATION. CORRECTIVE ACTION: REPAIRED PER A319 SRM 53-41-12-300-011. (0498703)
